American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32M15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 66 found      Go to page: 1 2 3

[31] David Békollé. The Bloch space and BMO analytic functions in the tube over the spherical cone . Proc. Amer. Math. Soc. 102 (1988) 949-956. MR 934873.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Brian D. Boe. Kazhdan-Lusztig polynomials for Hermitian symmetric spaces . Trans. Amer. Math. Soc. 309 (1988) 279-294. MR 957071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Bang-Yen Chen and Tadashi Nagano. A Riemannian geometric invariant and its applications to a problem of Borel and Serre . Trans. Amer. Math. Soc. 308 (1988) 273-297. MR 946443.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] C. A. Berger, L. A. Coburn and K. H. Zhu. BMO on the Bergman spaces of the classical domains. Bull. Amer. Math. Soc. 17 (1987) 133-136. MR 888889.
Abstract, references, and article information   
View Article: PDF

[35] Cho-Ho Chu and Bruno Iochum. On the Radon-Nikod\'ym property in Jordan triples . Proc. Amer. Math. Soc. 99 (1987) 462-464. MR 875381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Kazimierz Włodarczyk. Julia's lemma and Wolff's theorem for $J\sp \ast$-algebras . Proc. Amer. Math. Soc. 99 (1987) 472-476. MR 875383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Harald Upmeier. Index theory for Toeplitz operators on bounded symmetric domains. Bull. Amer. Math. Soc. 16 (1987) 109-112. MR 866026.
Abstract, references, and article information   
View Article: PDF

[38] Francesco Scattone. On the compactification of moduli spaces for algebraic $K3$ surfaces. Memoirs of the AMS 70 (1987) MR 912636.
Book volume table of contents   

[39] David Békollé. The Bergman projection of $L\sp \infty$ in tubes over cones of real, symmetric, positive-definite matrices . Trans. Amer. Math. Soc. 296 (1986) 621-639. MR 846600.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] David Békollé. The dual of the Bergman space $A\sp 1$ in symmetric Siegel domains of type ${\rm II}$ . Trans. Amer. Math. Soc. 296 (1986) 607-619. MR 846599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Floyd L. Williams. A solution of Warner's 3rd problem for representations of holomorphic type . Trans. Amer. Math. Soc. 293 (1986) 605-612. MR 816313.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Harald Upmeier. Toeplitz operators and solvable $C^*$-algebras on Hermitian symmetric spaces. Bull. Amer. Math. Soc. 11 (1984) 329-332. MR 752791.
Abstract, references, and article information   
View Article: PDF

[43] Giancarlo Travaglini. An analogue of the Schwarz lemma for bounded symmetric domains . Proc. Amer. Math. Soc. 88 (1983) 85-88. MR 691282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Harald Upmeier. Toeplitz operators on bounded symmetric domains . Trans. Amer. Math. Soc. 280 (1983) 221-237. MR 712257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] J. E. D’Atri and I. Dotti Miatello. A characterization of bounded symmetric domains by curvature . Trans. Amer. Math. Soc. 276 (1983) 531-540. MR 688960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] J. William Helton. Non-Euclidean functional analysis and electronics. Bull. Amer. Math. Soc. 7 (1982) 1-64. MR 656197.
Abstract, references, and article information   
View Article: PDF

[47] J. E. D’Atri. Erratum to: ``Holomorphic sectional curvatures of bounded homogeneous domains and related questions'' [Trans. Amer. Math. Soc. {\bf 256} (1979), 405--413;\ MR 81b:32019] . Trans. Amer. Math. Soc. 271 (1982) 349. MR 648098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] C. M. Patton. On representations in cohomology over pseudo-Hermitian symmetric spaces. Bull. Amer. Math. Soc. 5 (1981) 63-66. MR 614314.
Abstract, references, and article information   
View Article: PDF

[49] Jacek Cygan. A tangential convergence for bounded harmonic functions on a rank one symmetric space . Trans. Amer. Math. Soc. 265 (1981) 405-418. MR 610957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Adam Korányi and J. C. Taylor. Fine convergence and admissible convergence for symmetric spaces of rank one . Trans. Amer. Math. Soc. 263 (1981) 169-181. MR 590418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Eric Todd Quinto. Topological restrictions on double fibrations and Radon transforms . Proc. Amer. Math. Soc. 81 (1981) 570-574. MR 601732.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] J. E. D’Atri. Holomorphic sectional curvatures of bounded homogeneous domains and related questions . Trans. Amer. Math. Soc. 256 (1979) 405-413. MR 546926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Adam Korányi and Stephen Vági. Rational inner functions on bounded symmetric domains . Trans. Amer. Math. Soc. 254 (1979) 179-193. MR 539914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Kevin Mccrimmon. Jordan algebras and their applications. Bull. Amer. Math. Soc. 84 (1978) 612-627. MR 0466235.
Abstract, references, and article information   
View Article: PDF

[55] Shlomo Sternberg and Joseph A. Wolf. Hermitian Lie algebras and metaplectic representations. I . Trans. Amer. Math. Soc. 238 (1978) 1-43. MR 0486325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Kenneth I. Gross, Wayne J. Holman III and Ray A. Kunze. The generalized gamma function, new Hardy spaces, and representations of holomorphic type for the conformal group. Bull. Amer. Math. Soc. 83 (1977) 412-415. MR 0435290.
Abstract, references, and article information   
View Article: PDF

[57] Kenneth D. Johnson. Remarks on a theorem of Koranyi and Malliavin on the Siegel upper half plane of rank two . Proc. Amer. Math. Soc. 67 (1977) 351-356. MR 0476918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Aroldo Kaplan and Robert Putz. Boundary behavior of harmonic forms on a rank one symmetric space . Trans. Amer. Math. Soc. 231 (1977) 369-384. MR 0477174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] A. Korányi and R. B. Putz. Local Fatou theorem and area theorem for symmetric spaces of rank one . Trans. Amer. Math. Soc. 224 (1976) 157-168. MR 0492068.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Lawrence J. Dickson. Limit properties of Poisson kernels of Siegel domains of type II . Trans. Amer. Math. Soc. 219 (1976) 113-131. MR 0402134.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 66 found      Go to page: 1 2 3